# SDR CA021220012

- Difficulty date: December 14, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 7G1058
- Part serial: 42
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) RT ENGINE SHUT DOWN IN FLGHT DUE TO LOW OIL PRESS INDICATION & FLUCTUATION. HAD RT ENGINE OIL PRESS EICAS MSG, HIGH TEMP, FUEL OIL EXCHANGER TEMP INCREASE.  RT ENGINE CHIP DETECTOR TESTED OK. OIL LEVEL CHECKED AND ONE HALF LITER REMOVED. OIL PRESS TRANSDUCER REPLACED, HIGH POWER RUN COMPLETED, ALL PARAMETERS NORMAL. RT ENGIE LUBE AND SCAVENGE PUMP ASSY BYPASS CHECK VALVE REPLACED.  RT ENGINE ELECTRICAL HARNESS INSPECTED, AND NO FAULTS FOUND. RT ENGINE SUMP FITTINGS REMOVED AND CONFIRMED THAT SB 79A0016 COMPLETED.  DURING 'FUEL CHECK VALVE' CHECK AFTER LT ENGINE STARTUP, 'FUEL LOW PRESS' EICAS MSG FAILED TO COME ON. RT ENGINE FUEL PUMP LOW FUEL PRESS SWITCH REPLACED.
